# SDR MWEA00897

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 5914562501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND UNDER LOWER BEACON FINGER DOUBLER STATION 661 - 680 LONGERON 30 TO 29 RIGHT.  FABRICATED AND INSTALLED DOUBLER PER TELEX MWX-ORD-00-00467H.
